# SDR ASAA2013041094426

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 83 hours, 30 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WOULD NOT ENGAGE.  IN FLIGHT FAULTS RECORDED MX MESSAGE 22-31501, ASM 1.  ACCOMPLISHED FIM TASK 22-31/805, A/T BITE 22-31/801, AND A/T OPS TEST.  ALL TESTS PASS WITH NO FAULT MESSAGES.
